MULTIVARIATE GAUSSIAN RANDOM FIELDS OVER GENERALIZED PRODUCT SPACES INVOLVING THE HYPERTORUS

François Bachoc, Ana Paula Peron, Emilio Porcu

Research output: Contribution to journalArticlepeer-review

Abstract

The paper deals with multivariate Gaussian random fields defined over generalized product spaces that involve the hypertorus. The assumption of Gaus-sianity implies the finite dimensional distributions to be completely specified by the covariance functions, being in this case matrix valued mappings. We start by considering the spectral representations that in turn allow for a characterization of such covariance functions. We then provide some methods for the construction of these matrix valued mappings. Finally, we consider strategies to evade radial symmetry (called isotropy in spatial statistics) and provide representation theorems for such a more general case.

Original languageBritish English
Pages (from-to)3-14
Number of pages12
JournalTheory of Probability and Mathematical Statistics
Volume107
DOIs
StatePublished - 8 Nov 2022

Keywords

  • matrix spectral density
  • Matrix valued covariance functions
  • multivariate random fields
  • torus

Fingerprint

Dive into the research topics of 'MULTIVARIATE GAUSSIAN RANDOM FIELDS OVER GENERALIZED PRODUCT SPACES INVOLVING THE HYPERTORUS'. Together they form a unique fingerprint.

Cite this